| Catalog Number |
962154 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
01/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states pain and decreased range of motion.Patient had tibia revised on (b)(6) 2010.Date of original implantation is unknown.Today patella showed significant wear and posterior aspect of insert was worn.Femur revised to tc3 with a stem and tc3 insert was placed, patella was also revised, tibia remains insitu.Doi: (b)(6) 2010; dor: (b)(6) 2018; left knee.
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.